# SDR REXA2017082700939

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 6,557 hours, 4,499 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR. CONSTANT BEEPING AFTER FF TEST.   REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-16-01. OP CHECKED GOOD.
